MathSciNet Relay Station
MathSciNet bibliographic data
MR761764 (86a:42026) 42B25 (46E99)
Nagel, Alexander; Stein, Elias M. On certain maximal functions and approach regions. Adv. in Math. 54 (1984), no. 1, 83–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement